CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
A fully divergence-free finite element method for magnetohydrodynamic equations 期刊论文
MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES, 2018, 卷号: 28, 期号: 4, 页码: 659-695
Authors:  Hiptmair, Ralf;  Li, Lingxiao;  Mao, Shipeng;  Zheng, Weiying
Favorite  |  View/Download:25/0  |  Submit date:2018/07/30
Magnetohydrodynamic equations  divergence-free finite element method  preconditioner  magnetic vector potential  driven cavity flow  
Rigorous convergence analysis of alternating variable minimization with multiplier methods for quadratic programming problems with equality constraints 期刊论文
BIT NUMERICAL MATHEMATICS, 2016, 卷号: 56, 期号: 2, 页码: 399-422
Authors:  Bai, Zhong-Zhi;  Tao, Min
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Equality-constraint quadratic programming problem  Solvability  Iteration method  Preconditioning  Asymptotic convergence  
Existence of type (II) regions and convexity and concavity of potential functionals corresponding to jumping nonlinear problems 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2008, 卷号: 32, 期号: 2, 页码: 237-251
Authors:  Li, Chong;  Li, Shujie;  Liu, Zhaoli
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
A finite element method for investigating general elastic multi-structures 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2007, 卷号: 53, 期号: 12, 页码: 1867-1895
Authors:  Huang, Jianguo;  Guo, Ling;  Shi, Zhongci
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
elastic multi-structures  finite elements  generalized Korn's inequality  unique solvability  error estimates  
Finite element analysis for general elastic multi-structures 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS, 2006, 卷号: 49, 期号: 1, 页码: 109-129
Authors:  Huang, JG;  Shi, ZC;  Xu, YF
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
elastic multi-structures  finite elements  generalized Korn's inequality  unique solvability  error estimates  
Some studies on mathematical models for general elastic multi-structures 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS, 2005, 卷号: 48, 期号: 7, 页码: 986-1007
Authors:  Huang, JG;  Shi, ZC;  Xu, YF
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
elastic multi-structures  mathematical models  unique solvability  generalized Korn's inequality  equilibrium equations  
On a new homotopy continuation trajectory for nonlinear complementarity problems 期刊论文
MATHEMATICS OF OPERATIONS RESEARCH, 2001, 卷号: 26, 期号: 1, 页码: 119-146
Authors:  Zhao, YB;  Li, D
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
complementarity problems  continuation methods  homotopy continuation trajectories  strictly feasible condition  P-0-functions  P*-functions